# SDR CA960923025

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310709001
- Condition: Spalled
- Location: Red Gearbx Nr 19
- Part time: 12,944 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL CONTAMINATION IN REDUCTION GEARBOX FROM SPALLED #19 BEARING.
